# SDR UALA2012050302609

- Difficulty date: May 2, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 58,778 hours, 22,143 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START 3 TIMES ON TAXI IN. OPS CHECK IAW AMM.  STARTED 4 TIMES, BOTH PACKS OPERATED, IGNITION, EGT ALL NORMAL.
